# SDR SIMA200713506

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 8,028 hours, 5,875 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303319
- Part serial: 3314H8206
- Condition: Cracked
- Location: Cockpit
- Part time: 10,140 hours, 8,028 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD A POP IN FLIGHT, POST FLIGHT INSPECTION REVEALED CAPTAIN'S SIDE WINDOW INNER PANE HAD CRACKED IN SEVERAL AREAS.  REMOVED AND REPLACED CAPTAIN'S LEFT SIDE WINDOW IAW CRJ AMM 56-12-01.  PRESSURIZATION CHECKED WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
